# SDR SWIA200413362

- Difficulty date: May 28, 2004
- Submitted: June 3, 2004
- Operation: Air carrier
- Aircraft: N448SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7678
- Aircraft time: 4,553 hours, 3,511 cycles
- System (JASC): 2701 · Control Column Section
- Part: Nut
- Condition: Loose
- Location: Yoke
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AUDIBLE AND TACTILE CLICK/RUDDER AT 30 DEGREES YOKE INPUT; BOTH DIRECTIONS.  FERRIED TO SLC. TORQUED THE PILOT'S CONTROL YOKE CENTER SHAFT NUTS IAW CRJ MM 27-11-01.  OPS CHECKS GOOD.
